MathSciNet Relay Station
MathSciNet bibliographic data
MR1741780 35P05 (35J10 47B38 47F05 47N50 81Q10)
Kiselev, A.; Last, Y. Solutions, spectrum, and dynamics for Schrödinger operators on infinite domains. Duke Math. J. 102 (2000), no. 1, 125–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement